Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


thiamine vit b6 ??
Apr 20, 2005

Hello i don't like to correct a doctor but i'm feeling this can be confusing. in a comment on vitamins on 13-04-05 dr Henry stated thiamine is vit B6 actually this is vit B1 , vit B6 is called pyridoxine.I myself are poz for over four years now doing resonable well on my combo epzicom/sustiva t's 1220, vl UD and not even the vivid dreams showed up. This for the people who are anxious to start HAART,With a bit of luck and full adherence i'm able to manage my job as a paediatric nurse, only working night shifts seven night on and seven up,So everybody there,There is still a life on HAART good luck to everyone with this virus Jan from Holland

Response from Dr. Henry

You are correct-thanks for picking that up. KH


Previous
nausea, depression
Next
Viral load numbers

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement